skip to main content
Resultados 1 2 3 next page
Refinado por: assunto: Mathematics remover Base de dados/Biblioteca: ScienceDirect Journals (Elsevier) remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Contraction obstructions for treewidth

Fomin, Fedor V ; Golovach, Petr ; Thilikos, Dimitrios M

Journal of Combinatorial Theory, Series B, 2011, Vol.101(5), pp.302-314 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Three complexity results on coloring Pk-free graphs

Broersma, Hajo ; Fomin, Fedor V ; Golovach, Petr A ; Paulusma, Daniël

European Journal of Combinatorics, April 2013, Vol.34(3), pp.609-619 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

How to hunt an invisible rabbit on a graph

Abramovskaya, Tatjana V ; Fomin, Fedor V ; Golovach, Petr A ; Pilipczuk, Michał

European Journal of Combinatorics, February 2016, Vol.52, pp.12-26 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Forewords: Special issue on Theory and Applications of Graph Searching Problems

Fomin, Fedor V ; Fraigniaud, Pierre ; Nisse, Nicolas ; Thilikos, Dimitrios M

Theoretical Computer Science, 06 December 2016, Vol.655, pp.1-1 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Rank-width and tree-width of H -minor-free graphs

Fomin, Fedor V ; Oum, Sang-Il ; Thilikos, Dimitrios M

European Journal of Combinatorics, 2010, Vol.31(7), pp.1617-1628 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

An exact algorithm for minimum distortion embedding

Fomin, Fedor V ; Lokshtanov, Daniel ; Saurabh, Saket

Theoretical Computer Science, 2011, Vol.412(29), pp.3530-3536 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

On the parameterized complexity of vertex cover and edge cover with connectivity constraints

Fernau, Henning ; Fomin, Fedor V ; Philip, Geevarghese ; Saurabh, Saket

Theoretical Computer Science, 02 February 2015, Vol.565, pp.1-15 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Approximation of minimum weight spanners for sparse graphs

Dragan, Feodor F ; Fomin, Fedor V ; Golovach, Petr A

Theoretical Computer Science, 2011, Vol.412(8), pp.846-852 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

The Firefighter problem on graph classes

Fomin, Fedor V ; Heggernes, Pinar ; van Leeuwen, Erik Jan

Theoretical Computer Science, 01 February 2016, Vol.613, pp.38-50 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Guard games on graphs: Keep the intruder out

Fomin, Fedor V ; Golovach, Petr A ; Lokshtanov, Daniel

Theoretical Computer Science, 28 October 2011, Vol.412(46), pp.6484-6497 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de2005  (7)
  2. 2005Até2008  (5)
  3. 2009Até2011  (9)
  4. 2012Até2015  (4)
  5. Após 2015  (4)
  6. Mais opções open sub menu

Base de Dados/Biblioteca 

  1. Elsevier (CrossRef)  (29)
  2. OneFile (GALE)  (12)
  3. HAL (CCSd)  (7)
  4. arXiv  (1)
  5. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Fomin, Fedor V
  2. Fomin, Fv
  3. Fomin, F.V.
  4. Fomin, Fedor
  5. Thilikos, Dimitrios M

Buscando em bases de dados remotas. Favor aguardar.